# SDR REXA2018031200212

- Difficulty date: March 12, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 25,287 hours, 16,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341176
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTION INSTALLATION OF THE RT BS 280 FLOORBEAM ANGLE, NOTED A VERTICAL STIFFENER  APPROXIMATELY RBL 24, IS CRACKED AT BOTTOM FASTENER.   REMOVED AND REPLACED THE VERTICAL STIFFENER IAW SRM 51-42-06.
